Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jimbo jones

How can I make acne fade faster while on Accutane

I woke up this morning with a big zit right between my eyes. I've been on Accutane for about a month (80mg a day) and I already know from a zit that I had when i started (and still have) that acne takes FOREVER to fade while on Accutane.

Is there anything I can do to make this zit fade faster so that it doesn't last for the next month?

Like would putting something with Vitamen E on it do anything?

Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×